Detail publikace
ON NON-OSCILLATION FOR TWO DIMENSIONAL SYSTEMS OF NON-LINEAR ORDINARY DIFFERENTIAL EQUATIONS
OPLUŠTIL, Z.
Anglický název
ON NON-OSCILLATION FOR TWO DIMENSIONAL SYSTEMS OF NON-LINEAR ORDINARY DIFFERENTIAL EQUATIONS
Typ
článek v časopise ve Web of Science, Jimp
Jazyk
en
Originální abstrakt
The paper studies the non-oscillatory properties of two-dimensional systems of non-linear differential equations u ' = g(t)|v|1/alpha sgn v, v ' = -p(t)|u|(alpha)sgn u, where the functions g: [0, +infinity[-> [0, +infinity[, p: [0, +infinity[-> & Ropf; are locally integrable and alpha > 0. We are especially interested in the case of integral(+infinity)g(s) ds < +infinity. In the paper, new non-oscillation criteria are established. Among others, they generalize well-known results for linear systems as well as second order linear and also half-linear differential equations. The criteria presented complement the results of Hartman-Wintner's type for the system in question.
Anglický abstrakt
The paper studies the non-oscillatory properties of two-dimensional systems of non-linear differential equations u ' = g(t)|v|1/alpha sgn v, v ' = -p(t)|u|(alpha)sgn u, where the functions g: [0, +infinity[-> [0, +infinity[, p: [0, +infinity[-> & Ropf; are locally integrable and alpha > 0. We are especially interested in the case of integral(+infinity)g(s) ds < +infinity. In the paper, new non-oscillation criteria are established. Among others, they generalize well-known results for linear systems as well as second order linear and also half-linear differential equations. The criteria presented complement the results of Hartman-Wintner's type for the system in question.
Klíčová slova anglicky
two dimensional system of non-linear differential equations; oscillatory properties
Vydáno
28.11.2024
Nakladatel
UNIV MISKOLC INST MATH
Místo
MISKOLC
ISSN
1787-2413
Ročník
25
Číslo
2
Strany od–do
943–954
Počet stran
13
BIBTEX
@article{BUT194057,
author="Zdeněk {Opluštil},
title="ON NON-OSCILLATION FOR TWO DIMENSIONAL SYSTEMS OF NON-LINEAR ORDINARY DIFFERENTIAL EQUATIONS",
year="2024",
volume="25",
number="2",
month="November",
pages="943--954",
publisher="UNIV MISKOLC INST MATH",
address="MISKOLC",
issn="1787-2413"
}